I got my depo shot in August. my last period was on Oct 13 I was on my period for 10 days. I was suppose to get my other shot November28 but I never went. When I was on the depo shot I had a period month , but the month of November I didn't have one but I spotted 2 twice. The first time it happen it was for 2 days but it was light pink I wasn't like period blood at all and that lasted for 2 days then a couple of days later it did it again but that was only for a day. Plus I've been getting morning sickness throwing up , after I get finish eating certain things I get sick it's like I'm getting pregnancy signs . could I still get pregnant on the depo shot.
The only way you'll be pregnant when using Depo, is if you were pregnant before you had your first shot.
The reason women get so many hormonal symptoms when using Depo (especially for the first 2-3 shots), is because Depo tricks the body into thinking it's pregnant, so that you do not ovulate (produce eggs). Most of these symptoms pass once you've had 2-3 shots, as it takes your body about that amount of time, to adjust to the drug.
The problem you now have, is that your body had just started to adjust to Depo, & then you've stopped using the drug, so it's having to readjust. This can cause even more unpleasant symptoms, as well as irregular bleeding.
Most women find that after 2-3 shots, their periods stop all together, although they may have irregular & even heavy bleeding during those first 3 shots, whilst their bodies adjust.
You could find that you now have more months of irregular periods, & other hormonal symptoms, whilst your body readjusts to what it basically, just started adjusting to.
If you're worried about pregnancy, do a test. If you weren't pregnant before using Depo, though, then it will just be your body taking time to adjust and then readjust.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2015 • 1 answer
Posted 4 Mar 2015 • 1 answer
Posted 16 Apr 2015 • 1 answer
Posted 25 May 2015 • 1 answer
Posted 15 Jun 2015 • 2 answers